Econometrica: Sep 1977, Volume 45, Issue 6

A General Theorem in the Theory of Asymptotic Expansions as Approximations to the Finite Sample Distributions of Econometric Estimators

https://doi.org/0012-9682(197709)45:6<1517:AGTITT>2.0.CO;2-R
p. 1517-1534

P. C. B. Phillips

A theorem on the validity of Edgeworth type expansions for sample distributions of quite general statistics with limiting normal distributions is established. The result is related to the allied work of Sargan [12] and Chambers [3].

Log In To View Full Content

Back